# SDR DXTA2023031082360

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Aircraft serial: 7000075
- Aircraft time: 407 hours, 242 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  COULD HEAR BINDING OF NOSE GEAR/ DOORS IN COCKPIT.  VIBRATION FELT IN YOKE CONTROL.  PERFORMED THE NOSE LANDING GEAR SQUAT SWITCH RIGGING IAW MM 32-60-00, IT WAS NOTED THAT THE SWITCH WAS 2 FULL TURNS OUT OF RIG. TECHS NOTED THAT AFTER PROPER RIGGING THAT BOTH SIDES OF THE NOSE GEAR SQUAT SWITCH WERE NOW MATCHED IN THE MAINTENANCE DATA PAGES WHEN MOVING BETWEEN "AIR" AND "GROUND". PERFORMED 5 ADDITIONAL GEAR CYCLES WITH NO DISCREPANCIES NOTED IAW 32-00-00. DOWN JACKED THE AIRCRAFT IAW 07-10-10. REMOVED EXTERNAL HYDRAULIC POWER IAW MM 29-00-00. CONTACTED MCC WITH OUR FINDINGS AND WAS ADVISED NO FURTHER ACTION REQUIRED. PERFORMED HYDRAULIC RESERVOIR SERVICE IAW MM 12-10-45.
